American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Olesya Bilyj, Elmar Schrohe and Jörg Seiler. $H_\infty $-calculus for hypoelliptic pseudodifferential operators. Proc. Amer. Math. Soc. 138 (2010) 1645-1656. MR 2587449.
Abstract, references, and article information
View Article: PDF

[2] Radu Balan. The noncommutative Wiener lemma, linear independence, and spectral properties of the algebra of time-frequency shift operators. Trans. Amer. Math. Soc. 360 (2008) 3921-3941. MR 2386252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Helge Glöckner, Lutz G. Lucht and Stefan Porubsky. Solutions to arithmetic convolution equations. Proc. Amer. Math. Soc. 135 (2007) 1619-1629. MR 2286069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lance Nielsen. Effects of absolute continuity in Feynman's operational calculus. Proc. Amer. Math. Soc. 131 (2003) 781-791. MR 1937417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. J. Koliha. Isolated spectral points. Proc. Amer. Math. Soc. 124 (1996) 3417-3424. MR 1342031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vladimir V. Kisil. Möbius transformations and monogenic functional calculus. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 26-33. MR 1405966.
Abstract, references, and article information   
View Article: PDF

[8] Pietro Aiena. On the Fredholm theory of multipliers . Proc. Amer. Math. Soc. 120 (1994) 89-96. MR 1145939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. El Kinani. Holomorphic functions operating in Hermitian Banach algebras . Proc. Amer. Math. Soc. 111 (1991) 931-939. MR 1055771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Osamu Hatori. Range transformations on a Banach function algebra . Trans. Amer. Math. Soc. 297 (1986) 629-643. MR 854089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] José E. Galé. Unicity of a holomorphic functional calculus in infinite dimensions . Trans. Amer. Math. Soc. 295 (1986) 501-508. MR 833694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Klimek. Joint spectra and analytic set-valued functions . Trans. Amer. Math. Soc. 294 (1986) 187-196. MR 819942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. J. Fleming and J. E. Jamison. Commutative ranges of analytic functions in Banach algebras . Proc. Amer. Math. Soc. 93 (1985) 48-50. MR 766525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mihai Putinar. Uniqueness of Taylor's functional calculus . Proc. Amer. Math. Soc. 89 (1983) 647-650. MR 718990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1